RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 5, Pages 665–667 (Mi mz5578)  

A remark on two cones

V. M. Kadets


Full text: PDF file (214 kB)

English version:
Mathematical Notes, 1985, 38:5, 874–875

Bibliographic databases:

UDC: 517.98
Received: 21.01.1985

Citation: V. M. Kadets, “A remark on two cones”, Mat. Zametki, 38:5 (1985), 665–667; Math. Notes, 38:5 (1985), 874–875

Citation in format AMSBIB
\Bibitem{Kad85}
\by V.~M.~Kadets
\paper A remark on two cones
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 665--667
\mathnet{http://mi.mathnet.ru/mz5578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=819624}
\zmath{https://zbmath.org/?q=an:0607.46009}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 874--875
\crossref{https://doi.org/10.1007/BF01157530}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D419300004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5578
  • http://mi.mathnet.ru/eng/mz/v38/i5/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019